| Catalog Number |
23533103 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "subcapital femoral fracture.Using t2 alpha femur gt nail.Used a skin incision that had been used for wire fixation and reduction, when inserted lag screw sleeve.But soft tissue tension caused the sleeve to flex, the proximal lag screw drill and lag screw deviated from the hole of the nail.The lag screw was removed and reinserted again.An additional 10 minutes of operating time was required.".
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
As reported: "subcapital femoral fracture.Using t2 alpha femur gt nail.Used a skin incision that had been used for wire fixation and reduction, when inserted lag screw sleeve.But soft tissue tension caused the sleeve to flex, the proximal lag screw drill and lag screw deviated from the hole of the nail.The lag screw was removed and reinserted again.An additional 10 minutes of operating time was required".